# SDR DALA2015111206901

- Difficulty date: November 11, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OF 0.150" LENGTH ON FUSELAGE SKIN,  BS 1418 BETWEEN LONGERON 2-3 LT, SM, CARD 2, ZONE 65.  DAMAGE WAS REPAIRED IAW ER/A 539886-14, AD REV: ORIGINAL.  REPAIR APPROVAL IS LIMITED TO 75,000 TOTAL CYCLES ONLY.  ADDITIONAL E/A, ER/A REVISION, IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT.  THIS WILL BE MONITORED WITH LOG 2198806.
